Homogeneous collinear sets in partitions of Zn

R. L. Graham, Wen Ching Winnie Li, J. L. Paul

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)21-32
Number of pages12
JournalJournal of Combinatorial Theory, Series A
Volume31
Issue number1
DOIs
StatePublished - Jul 1981

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this